# SDR WVER2016111892601

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 30 hours, 24,563 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 24,563 hours, 29,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, FWD, LEFT HAND DRAG ANGLE, CRACKED. REPAIRED FWD LEFT HAND DRAG ANGLE IAW REO 690-55-31-004, REV-A, DATED 2009-03-04.
